Doklady Mathematics is a journal of the Presidium of the Russian Academy of Sciences. It publishes brief, scientific reports on previously unpublished significant new research in mathematics and its applications, including mathematical physics, computer science, control theory, and computers. The main contributors to the journal include members of the Russian Academy of Sciences (RAS), corresponding members of the RAS, and scientists from the former Soviet Union and other foreign countries. Among the contributors are the outstanding Russian mathematicians V.I. Arnol´d, N.S. Bakhvalov, S.V.Emel´anov, Yu.L. Ershov, A.T. Fomenko, I.M. Gel´fand, V.A. Il´in, A.A. Krasovskii, M.M. Lavrent´ev, V.P. Maslov, S.M. Nikol´skii, O.A. Oleinik, Yu.G. Reshetniak, A.A. Samarskii, and V.S. Vladimirov. Doklady Mathematics contains English translations of papers published in Doklady Akademii Nauk (Proceedings of the Russian Academy of Sciences), which was founded in 1933.
16 Volumes 47 Issues 1,875 Articles available from 2006 - 2013Browse Volumes & Issues
V. A. Galkin (September 2013)
Multidimensional analogue of the Laurent series expansion of a holomorphic function and related issues
L. S. Maergoiz (September 2013)
To view the rest of this content please follow the download PDF link above.